... pain is constant and at times is unbearable and the fatigue as well . I did a very slow taper and it's been a month. I can hardly walk and it's tough stay seated or laying down due to stiffness and pain . my hands are always swollen as well sleeping is not going so well either . Can anyone tell me how long before some relief?
No responses have yet been posted. Add your response to this question.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2011 • 3 answers
Posted 7 Feb 2014 • 2 answers
I have been advised to take 60 mgs prednisone for sarcoidosis, possibly for life. Am very reluctant?
Posted 21 Feb 2015 • 1 answer
Posted 1 Mar 2015 • 2 answers
I was in the hospital on high doses of IV steroids. I am out now on 60 mg of prednisone - taper has?
Posted 2 Jun 2015 • 1 answer